Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A generalization of the flat cone condition for regularity of solutions of elliptic equations


Author: Gary M. Lieberman
Journal: Proc. Amer. Math. Soc. 100 (1987), 289-294
MSC: Primary 35B45; Secondary 31B30, 35J67
MathSciNet review: 884468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Barrier arguments are used to prove regularity of boundary points for a large class of uniformly elliptic operators when the domain satisfies a geometric condition. The condition is that the exterior of the domain contains a suitable lower dimensional set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B45, 31B30, 35J67

Retrieve articles in all journals with MSC: 35B45, 31B30, 35J67


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884468-6
PII: S 0002-9939(1987)0884468-6
Article copyright: © Copyright 1987 American Mathematical Society